ICE -on the verge of reality and psychosis

by Luna
(Australia )

Hi,

I'm now 19 and taking short breaks from ICE(meth).
This all started a year and a half ago after being admitted into the mental health ward for 3 months and during that time I'd have a "special nurse " follow me around because I was considered to be vulnerable, and easily taken advantage of.

Losing everyone/everything was hard and people began to distance themselves from me because I'd stopped making sense. I was diagnosed with bi-polar type 1 and was having a manic episode. I then spent a month in a psychiatric rehabilitation centre then was free out in society.

I met a lady in the ward who was an ice user , around 54 years old, a mother of 3, who met me at my lowest and introduced me to ice. I was naive , depressed and had nothing to lose so I started off smoking the pipe, which quickly lead to needles.

I had no idea how dangerous the path I was on could be and felt so euphoric and care-free when using which made it more enticing for my depressive stages. I then began to make friends who where also using (mostly males due to the lack of females who use) and began to steal from houses to feed my addiction.

I was still in a bad state of mind and didn't pick up on the amount of men I'd befriended who where actually pretending to be my friend to try and have sex with me. Once I figured this out, I felt hurt because I realised I didn't have many true friends at this point.

Me and my partner used together, which makes things complicated because we feed off each others cravings and will cave into drug use. I've been using heavily for a year and a half now, a lot of bad things have happened.

I was raped by a 38 year old man who waited until I'd taken my Seroquel (an anti-psycotic bi-polar med) and then raped me once. I fell asleep and I woke up to him doing that, I felt betrayed and hurt because I considered him a friend. But it made me stronger and I learned how disgusting humans can be. I stopped having trust in people or trying to empathize with them. I'd only befriended this man because he had no friends and I felt sorry for him.

A coupe of months went by and I was starting to trust again. I'd had a shot and was asked by a friend to help one of their friends transport a large amount of ice. I felt pressured into the situation and got into this man's car who claimed he could only have one person in the car at a time as his license requirement.

As the night unfolded, it turned out there was no ice to transport. He took me to a swamp, held a knife up to my throats and raped me. This was something I thought I'd never let happen to me again. I was played and felt stupid and my using increased. Except now it was isolated using with just me and my partner, and we stopped communicating with people after that.

We actually moved cities and continued to use somewhere else. I've pressed charges against the first rape but not the second due to being scared of what he will do.

I then began to realise how much pain and suffering we where going through because of our using and the mental strain and not to mention our mental health. My partner is constantly hearing voices and I'm constantly unstable and in a drug induced mania. We are very dysfunctional and find ourselves homeless from time to time but want help now and have applied for rehabs.

I've lost everything and everyone to this drug, the risks we've taken and the violence that comes with using this drug you can't escape. I've met some scary and sadistic people while using, who I keep on my good side. But bad things are unavoidable on ice.

Comments for ICE -on the verge of reality and psychosis

Click here to add your own comments

So glad you're moving toward rehab!
by: Debbie Wicker

Dear Luna,

Your story is very sad, but as you said, no uncommon when you become involved with ice/meth. Seroquel and meth combined are likely effecting your brain in negative ways not researched or well understood. These negative impacts on your brain can be irreversible if you continue to take both drugs.

Please consider going to a good psychiatrist and allow them to help you to withdraw safely from the ice/meth and manage your bi-polar meds so that you no longer need the ice/meth to feel good. I believe that you have a complex, duo-diagnosis mental health problem that will need extra expert attention to successfully treat.

Good luck,

Debbie

Fire Burns.
by: Thomas

Not to minimize anyone's trauma and the effect it has on them, I look at your experiences with ice/meth as," one hell of a way to learn a well taught lesson".

After reading your story, it seems to me that not only did you learn a valuable lesson on using, but by God's grace and mercy you are afforded the opportunity utilize that lesson. How many people do you know that were taught that same lesson and didn't survive? To me that's truly a blessing.

Now that you understand the possible consequences of the choice to use, I can tell you from experience, "no matter what pathway you take to recovery", ultimately abstinence is the end product. No matter how you stick your hand in the fire, fire burns. The best way I know of to stop the burning sensation is to STOP STICKING MY HAND IN THE FIRE.

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Your Addiction Stories.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. How long does the pain last from opiate withdrawal?

    Sep 19, 18 09:23 AM

    I'm 43 year old father of three. I started abusing oxy, perks and heroin, well just about anything for awhile. I have been doing it daily for three years

    Read More

  2. Why is it so HARD to get methadone?

    Sep 18, 18 11:16 AM

    I'm also looking for answers as to why it's so hard to find a doctor who prescribes methadone for addiction treatment. Apparently if you don't have money,

    Read More

  3. My ex has been abusing hydrocodone?

    Sep 17, 18 09:33 AM

    My ex has been abusing Hydrocodone for some time, besides the obvious behavioral symptoms, his face is now really puffy-- I have not seen him in 2 years

    Read More

Follow on Twitter or Google+